# SDR AALA202007189048

- Difficulty date: June 23, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200000
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR DUMMY RAIL JOINT COVER BETWEEN FR 12 AND FR 16 AT -Y81. REPLACED JOINT COVER PER SRM 51-72-11.
